# SDR AU960943

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6120 · Propeller Controlling System
- Part: Nut
- Part number: 70953
- Condition: Separated
- Location: Prop Cntrl Sys
- Component: Mcauly, C290D2T4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONSTANT SPEED UNIT (CSU) FLYWEIGHT PIN NUT SEPARATED -THE PIN SECURES THE FLYWEIGHT AND DISC TOGETHER (FLYWEIGHT ASSEMBLY PNO A20063) - THE PIN THEN MOVED OUT DUE TO CENTRIFUGAL FORCE CONTACTING THE INSIDE BODY AND WORE A GROOVE 0.794MM (0.0312IN) DEEP - THE HEAD OF THE PIN HAD ALSO WORN AWAY - THE NUT TAB WASHER WAS FOUND JAMMED BETWEEN THE SPEEDER SPRING AND THE END FITTING - THE FLYWEIGHT SPACERS WERE FOUND LOOSE IN  FLYWEIGHT CHAMBER BUT THERE WAS NO SIGN OF THE NUT
